# SDR DALA2021100105976

- Difficulty date: September 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 108,984 hours, 16,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 188 DIRTY SOCK SMELL STARTED DURING TAKEOFF ROLL AND DISSAPATED AT CRUISE THEN HAPPENED AGAIN ON DESCENT WITH IDLE POWER. CORRECTIVE ACTION: RAN BOTH ENGINES AND APU SEPARATELY. NO SMELL NOTED. REPLACED BOTH RECIRC FILTERS. (8068560)
